# SDR WVER201608070015

- Difficulty date: July 23, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 34,383 hours, 24,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH67031811963
- Condition: Cracked
- Location: Bs 281
- Part time: 34,383 hours, 24,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE UPPER SILL AT BS 281 IS CRACKED AT THE FIRST TWO FASTNERS.
